Preadjusted non-parametric estimation of a conditional distribution function

Omelka, Marek, Gijbels, Irène, Veraverbeke, Noël . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2014. 76 (2) :399-438

Locate this article in:

Bibtex

@article{CIS-448959,
  Author = {Omelka, Marek and Gijbels, Irène and Veraverbeke, Noël},
  Title = {Preadjusted non-parametric estimation of a conditional distribution function},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {76},
  Number = {2},
  Year = {2014},
  Pages = {399--438},
  Keywords = {}
}

Similar articles